# SDR SWAA2022030282285

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 68,862 hours, 40,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947 FLOOR STRAP CORRODED / REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 947 FLOOR STRAP PER AMM 25-52-10
